# SDR CA090915004

- Difficulty date: September 15, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 458 hours
- Engine: Lyc IO360L2A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 149NL
- Condition: Seized
- Location: Engine
- Part time: 59 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER SEIZED. HEAVY CURRENT DRAW ON ATTEMPTED START. (TC# 20090915004)
